# SDR VTZA97594

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Bearing
- Part number: L610549
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6466 - PHF-IAD - DURING TAXI AT GATE, LOUD CRUNCHING SOUND FROM LANDING GEAR WAS HEARD.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTION LANDING GEAR SYSTEM AND FOUND LEFT MAIN WHEEL BEARING HAD FAILED.  MAINTENANCE REMOVED AND REPLACED LEFT MAIN LANDING GEAR.  MAINTENANCE PERFORMED GEAR SWING AND TAXI CHECK, OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
